# SDR QXEA200602220

- Difficulty date: May 10, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: VERTICAL STAB, RT SIDE ACCESS PANEL REBATES FOR PANEL 322ER, 322FR, 322GR, 322AR AND 322DR ALL HAVE CUT MARKS FROM BOX CUTTERS.  MAINTENANCE REPAIRED IAW Q400 SRM 51-14-00 TASK 51-14-00-350-803 AND SRM 51-23-00 TASK 51-23-00-390-802.
